question-icon

What are the side effects of Warfarin?

default
Posted on Tue, 28 Mar 2017
Question: I am 81 years old and been training in the gym for 65 years. I was a professional bodybuilder in the late 60's and early 70's and competed against the top men of that era. I still attend the gym 3 or 4 times a week and for a man of my age I am in reasonably good shape. I take various supplements from a general health point of view, and most days include a good whey protein powder in my diet. At the moment (as an experiment) I am considering taking Creatine and L-Glutamine to see if, even at my age, I can improve my training. However, I have been taking Warfarin for the past 7 or 8 years and I'm wondering if adding the Creatine and L-Glutamine will create any risk. Your advice would be appreciated. Thank you. XXXXXXX Bubb
doctor
Answered by Dr. Ivo Ditah (1 hour later)
Brief Answer:
NO!

Detailed Answer:
Hi XXXXXXX

Thank you so much for this question. I have reviewed your information fully and there is no negative effects of Whey protein, creatinine or glutamine on the effectiveness of warfarin. Feel free to take this and I hope it really gets to help. Staying fit is the best kept secret for good health. Always endeavor to carry on with that.

I wish you well. Am always available to provide assistance if need arises.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3989 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Warfarin?

Brief Answer: NO! Detailed Answer: Hi XXXXXXX Thank you so much for this question. I have reviewed your information fully and there is no negative effects of Whey protein, creatinine or glutamine on the effectiveness of warfarin. Feel free to take this and I hope it really gets to help. Staying fit is the best kept secret for good health. Always endeavor to carry on with that. I wish you well. Am always available to provide assistance if need arises.